Reply To: Stimulants causing fatigue?

Home Welcome to the ADDitude Forums For Adults Treating Your ADHD Stimulants causing fatigue? Reply To: Stimulants causing fatigue?

#113253
RagingADHD
Participant

Sleeping 17 hours a day and still tired? This is a big deal and you need to get seen ASAP.

Skypark’s info about thyroid contains some accurate info, but it’s a bit overstated.

Thyroid is ONE possible factor in fatigue. It is common and often underdiagnosed and undertreated, or goes undiagnosed for too long. To say that “if you’re tired like that, it MUST be thyroid” is not accurate at all.

Thyroid problems do not come on suddenly and make you suddenly – within a week – start sleeping most of the day and still tired. They creep up on you gradually over months or years. And hypothyroidism does not cause unintentional weight loss.

Any sudden change in your health or worsening of symptoms that happens immediately after a change in meds is most likely related to the meds. Call your doctors office and get an appointment ASAP. Tell the receptionist you believe you’re having a bad reaction to the meds and that you’re sleeping 17 hours a day.

They should get you seen right away. That is not normal or okay.